EconPapers    
Economics at your fingertips  
 

Pointwise universal consistency of nonparametric linear estimators

Jose Vidal-Sanz

DEE - Working Papers. Business Economics. WB from Universidad Carlos III de Madrid. Departamento de Economía de la Empresa

Abstract: This paper presents sufficient conditions for pointwise universal consistency of nonparametric delta estimators. We show the applicability of these conditions for some classes of nonparametric estimators.

Date: 2004-11
New Economics Papers: this item is included in nep-ecm
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
https://e-archivo.uc3m.es/bitstream/handle/10016/105/wb045821.pdf?sequence=1 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cte:wbrepe:wb045821

Access Statistics for this paper

More papers in DEE - Working Papers. Business Economics. WB from Universidad Carlos III de Madrid. Departamento de Economía de la Empresa
Bibliographic data for series maintained by Ana Poveda ().

 
Page updated 2020-10-26
Handle: RePEc:cte:wbrepe:wb045821